# SDR ASOA98033

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120278
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Blown
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMB-OUT FYV-DFW, CABIN BEGAN CLIMBING IN EXCESS OF 1000 FPM AT 16,000 FT.  AS CABIN CONTINUED TO CLIMB, CREW INITIATED THE AUTOMATIC PRESSURIZATION INOP CHECKLIST.  THE PROCEDURE DID NOT WORK AS THE CABIN WAS STILL CLIMBING AT 22,000 FEET.  OXYGEN MASKS WERE DEPLOYED AND AIRCRAFT DESCENDED TO 10,000 FT WHERE FLIGHT WAS CONTINUED IN A NORMAL MANNER.  DFW MAINTENANCE FOUND THE CARGO DOOR SEAL BLOWN.  THE SEAL AND RETAINER WERE REPAIRED AND MASKS WERE RESECURED.  NO OTHER DEFECTS WERE FOUND AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
